Ivabradine? Bisoprolol?

I posted a rather long winded post the other day with my history. After much to and fro with hospital I will be having an angiogram tomorrow.. nervous!

In the mean time I was given Bisoprolol last week and after 3 or 4 days I felt a little unhappy with the shortness of breath and chest tightness although it did reduce my HR quite a bit (I'm usually between about 85 and 100 during the day with spikes up to 110). So the doctor suggested Ivabradine.. I took my first one last night and soon had a headache, discomfort in my chest, some muscle tightness. Now I'm not sure the Bisoprolol wasn't better! Anyone else experience weird symptoms from meds?

4 Replies

oldestnewest
  • Hi ccwh70,

    I recently came off Bisoprolol and I recall my cardiologist saying that depending on the dose you need to gradually reduce the amount and not stop it straight away. When I first started the new tablet I did get headache but am ok at the moment.

    All the best

  • I think it took 3-6 weeks for my body to adjust to my medication. I had headaches, dizziness and nausea at first but after a while I was ok. I do take mybisoprolol at night though rather than in the morning and that's helped enormously.

  • Bisoprolol.......

    Never ever taken a drug as awful as Bisoprolol. It made me so tired I would sleep 16 hours a day. Fell behind at school. Nearly got excluded for sleeping in class. This was during my A level years. The isolation from the sleeping caused a whole host of other problems for me.

    It also gave me a intolerable number of GI problems. It made my infusions stop working all together.

    Result? I binned it without consulting my cardiologist first. [Do not recommend you do this- I was only on 2.5mg a day I think]

  • Poor you! I don't remember the early effects of these, but I have had most, and now know to always give it three to four days and things most often settle down. But I do hope the angiogram gives you some good answers. .

You may also like...